# SDR AALA202208098760

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 74,711 hours, 29,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MULTIPLES EMERGENCY EXIT LOCATION - SIGN INOPERATIVE. RELAMPED MULTIPLES EMERGENCY EXIT LOCATION - SIGN PER AMM 33-51-17 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
